Jump to content
CrazyBoards.org

Recommended Posts

I started taking lamictal in October. Started out at 25mg and titrated to 100. The first couple of weeks were rough, but those side effects passed.

For the last week or so, usually in the evening I felt like I am burning from the inside out. Literally. I feel otherwise fine. A bit of chest congestion and headaches, but that is it. 

Has anyone else experienced this? It makes anything touching you unbearable.

There is no rash.

Share this post


Link to post
Share on other sites

I experienced extreme itching (all over body and especially legs) but no rash once I hit 75mg. I think a common side effect is skin irritation, pruritus or possibly internal burning sensation, but probably good to inform your pdoc. I've been on 100mg for almost a year and my legs still get very annoyingly itchy! I'm not sure what causes this.

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×